I started taking ortho-tri-cyclen around my Freshman year of High School because I had really bad side effects from my periods, I would get severe cramps, high fevers, migraine, nausea, and severe trembles. When I started taking it, I was only 100 lbs, maybe 110, very small and petite. It did wonders when I 1st started taking it, but, now as a Junior in high school I weigh 145-150 lbs, i have terrible cravings, when typically i don't eat all that much, i have AWFUL cramps the 1st 3 days of my period, i get headaches off and on, have irregular periods, and after reading about acne and lumps, I question whether or not this medication has made my acne worse and even caused an acne issue I have where I get lumps under my arms and between my breasts (when I went to the doctor they said these lumps were associated with acne) Can I get some advice on this?
SAVI; AT YOUR NEXT CHECK UP ASK MORE ABOUT WHICH ONE OF THE BIRTH CONTROL HELPS MORE WITH THE SIDE EFFECTS THAT YOU ARE HAVING a lot of girls also take this to help with acne. See if your doctor knows which ones might help you more or if there is something else they can give you that well not effect your birth control effectiveness but well also help you with the acne. Best of luck. and have a great day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - I have been on ortho tri cyclen lo for 2 years and have had all kinds of side?
Posted 17 Sep 2009 • 1 answer
Ortho Tri-Cyclen - when I first started my period about 4 years ago the first birth contol my doctor
Posted 8 Dec 2009 • 2 answers
Posted 14 May 2015 • 3 answers
Posted 19 Jun 2016 • 0 answers
Posted 20 Jul 2016 • 0 answers